×

zbMATH — the first resource for mathematics

Opérations d’Adams en K-homologie et applications. (French) Zbl 0472.55013

MSC:
55S25 \(K\)-theory operations and generalized cohomology operations in algebraic topology
55Q10 Stable homotopy groups
55N15 Topological \(K\)-theory
55R50 Stable classes of vector space bundles in algebraic topology and relations to \(K\)-theory
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
Citations:
Zbl 0413.55004
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ADAMS (J. F.) . - Stable homotopy and generalised homology , Chicago, (a) p. 93-102 ; (b) p. 46-55 ; (c) p. 146-158.
[2] ANDERSON (W.) . - Universal coefficient theorems for K-theory , Preprint.
[3] ATIYAH (M. F.) . - K-theory , Benjamin, p. 102-108.
[4] BROWDER (W.) . - Algebraic K-theory with coefficient Z/p , dans Geometric applications of homotopy theory I, Lecture Notes, n^\circ 657, 1977 , p. 40-85. MR 80b:18011 | Zbl 0386.18011 · Zbl 0386.18011
[5] GERSTERN (S. M.) . - Higher K-theory of rings , dans Algebraic K-theory I, Lecture Notes, n^\circ 341, 1972 , p. 3-42. MR 52 #3282 | Zbl 0285.18010 · Zbl 0285.18010
[6] KNAPP (K.) . - On the bi-stable J-homomorphism , dans Algebraic topology, Aarhus, Lecture Notes, n^\circ 763, 1978 , p. 13-22. MR 81d:55018 | Zbl 0429.55005 · Zbl 0429.55005
[7] MAY (P.) . - E\infty Ring spaces and E\infty ring spectra , Lecture Notes, n^\circ 577, p. 32-39 et 208-234.
[8] MOSHER (R. E.) . - Some stable homotopy of complex projective space , Topology, vol. 7, 1968 , p. 179-194. MR 37 #3569 | Zbl 0172.25103 · Zbl 0172.25103
[9] SNAITH (V.) . - (a) Dyer-lashof operations in K-theory , Lecture Notes, n^\circ 496, p. 198-207 ; (b) Algebraic cobordism and K-theory ; Mem. Am. Math. Soc. vol. 221, 1979 . MR 52 #15463 | Zbl 0413.55004 · Zbl 0413.55004
[10] ARAKI (S.) and TODA (H.) . - Multiplicative structures in mod. q cohomology theories , Osaka J. Math., vol. 2, 1965 , p. 71-115. MR 32 #449 | Zbl 0129.15201 · Zbl 0129.15201
[11] TORNEHAVE (J.) . - Delooping the Quillen map , Thèse M.I.T., 1971 .
[12] ADAMS (J. F.) HARRIS (A. S.) and SWITZER (R. M.) . - Hopf algebras of cooperations for real and complex K-theory , Proc. London Math. Soc., vol. 23, 1971 , p. 385-408. MR 45 #2694 | Zbl 0233.55014 · Zbl 0233.55014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.